Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

This is what happened to my arm after I got my birth control. pic.

Posted by   + Show Post

Mobile Photo

Its the NEXPLANON. Its a implant in the arm. Last for 3yrs. Doesnt hurt when they do it but now my arm is sore.
by on Sep. 6, 2013 at 10:30 PM
Replies (71-72):
amy1will
by Amethyst on Sep. 7, 2013 at 9:28 AM
Thanks. He said it should.

Quoting SamiJ18:

Mine did not look anything like that. I am getting another one next month. I hope the bruising goes away soon.
Mittenmommie
by Silver Member on Sep. 7, 2013 at 9:36 AM
Depo shot made me gain weight. I switched back to the pill. Not sure what I'm going to do after I have this baby. I was thinking iud or pill.

Quoting sfigu16:

Interesting, I am going to talk to my doc about that one. I was on Ortho try and it made me gain so much weight, i was swollen. I felt pregnant all the time, headaches and depression so i am afraid on trying a new bc:( 

Quoting AMS918912:

Yes, I love it. It's kept me from having another surprise for the past year, so it's okay with me! Lol. I love that I only have to go in every 3 months to get a shot, so I don't have to remember to take pills or anything like that. The only side effect that I get (I don't know if other people do) is that I start bleeding around the time that I have to get my next shot (otherwise I never get my period).

Quoting sfigu16:

Do you like it? Any side effects? 

Quoting AMS918912:

That sucks, I get the Depoprovera shot.




Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN